Alert archive / Texas / Flash Flood Warnings in 2007
Flash Flood Warning 6, NWS Lubbock, TX
NWS Lubbock, TX issued this flash flood warning at Mar 23, 2007, 10:11 PM CDT for Bailey County, Parmer County, Texas. It was in force for 3 hr. 3 reports came from inside the area while it was in force.
The area
The counties it named, with what was reported inside it.
The facts
- Issued
- Mar 23, 2007, 10:11 PM CDT (03:11 UTC)
- Expired
- Mar 24, 2007, 1:15 AM CDT
- In force
- 3 hr
- Issued by
- NWS Lubbock, TX
- Area
- Whole counties
Counties Bailey County, TX, Parmer County, TX
The radar
The Cannon AFB radar (KFDX), 83 km from the middle of the area, began a volume at 03:11 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 23, 10:25 PM CDT | FLASH FLOOD | 1 S Farwell, TX | ROADS FLOODED SOUTH OF FARWELL TO THE BAILEY COUNTY LINE. |
| Mar 23, 10:25 PM CDT | FLASH FLOOD | 8 S Farwell, TX | ROADS FLOODED FROM SOUTH OF FARWELL AND PARMER COUNTY INTO THE NORTHERN PORTION OF BAILEY COUNTY. |
| Mar 23, 11:49 PM CDT | FLASH FLOOD | Muleshoe, TX | SHERIFF IN MULESHOE REPORTED THAT FM 1760 FROM US 84 TO NEW MEXICO HAS BEEN CLOSED DUE TO FLOODING. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Amarillo Airport, TX (KAMA), launched 00:00Z, 3.2 hours before the alert went out and 145 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1541 J/kg
- Mixed-layer CIN
- -26 J/kg
- Mixed-layer LCL
- 580 m above ground
- 0-6 km bulk shear
- 48 kt
- 0-1 km storm-relative helicity
- 141 m²/s²
- 0-3 km storm-relative helicity
- 242 m²/s²
- Significant tornado parameter
- 1.1
- Supercell composite
- 5.9
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS54 KLUB 240315
FFWLUB
TXC017-369-240615-
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE LUBBOCK TX
1011 PM CDT FRI MAR 23 2007
THE NATIONAL WEATHER SERVICE IN LUBBOCK HAS ISSUED A
* FLASH FLOOD WARNING FOR...
PARMER COUNTY IN THE PANHANDLE OF TEXAS.
BAILEY COUNTY IN NORTHWEST TEXAS.
* UNTIL 115 AM CDT
* AT 1006 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
VERY HEAVY RAINFALL FROM TRAINING THUNDERSTORM CELLS EXTENDING
FROM SOUTHEAST NEW MEXICO NORTHWARD INTO THE EXTREME SOUTHWEST
TEXAS PANHANDLE. THE THUNDERSTORMS WILL CONTINUE TO TRAIN OVER THE
SAME AREAS OF PARMER AND BAILEY COUNTIES OVER THE NEXT COUPLE OF
HOURS.
ADDITIONAL RAINFALL AMOUNTS OF 1 TO 2 INCHES WITH LOCALIZED AMOUNTS
OF 3 TO 4 INCHES ARE EXPECTED THROUGH 1 AM. THIS WILL LIKELY RESULT
IN EXCESSIVE RUNOFF AND FLASH FLOODING.
* SOME LOCATIONS THAT MAY EXPERIENCE FLOODING FROM THESE STORMS
INCLUDE WEST CAMP...MULESHOE WILDLIFE ...MULESHOE...
LAZBUDDIE...FRIONA AND BOVINA.
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY.
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE
UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS
SUBJECT TO FLOODING WHEN WATER BEGINS RISING.
LAT...LON 3474 10256 3435 10254 3432 10256 3430 10263
3388 10262 3386 10298 3474 10300
$$
KW/JV2 follow-up statements
000
WGUS74 KLUB 240339
FFSLUB
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE LUBBOCK TX
1034 PM CDT FRI MAR 23 2007
TXC017-369-240615-
PARMER TX-BAILEY TX-
1034 PM CDT FRI MAR 23 2007
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 115 AM CDT FOR
PARMER AND BAILEY COUNTIES...
AT 1025 PM CDT...THE PARMER COUNTY SHERIFFS OFFICE REPORTED STANDING
WATER ON HIGHWAYS SOUTH OF FRIONA. IN ADDITION THE SHERIFFS OFFICE
REPORTED WATER COVERING THE ROADS BETWEEN PARMER AND BAILEY COUNTIES.
NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A
TRAINING THUNDERSTORMS FROM SOUTHEAST NEW MEXICO EXTENDING NORTHWARD
INTO THE EXTREME SOUTHWEST TEXAS PANHANDLE. THESE THUNDERSTORMS WILL
CONTINUE TO PRODUCE LOCALIZED HEAVY RAINFALL OVER THE NEXT COUPLE
HOURS.
ADDITIONAL RAINFALL AMOUNTS OF ONE TO TWO INCHES ARE EXPECTED IN THE
WARNED AREA THROUGH 115 AM CDT.
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE
UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS
SUBJECT TO FLOODING WHEN WATER BEGINS RISING.
LAT...LON 3474 10256 3435 10254 3432 10256 3430 10263
3388 10262 3386 10298 3474 10300
$$
KW/JDV000
WGUS74 KLUB 240456
FFSLUB
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE LUBBOCK TX
1152 PM CDT FRI MAR 23 2007
TXC017-369-240615-
PARMER TX-BAILEY TX-
1152 PM CDT FRI MAR 23 2007
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 115 AM CDT FOR
PARMER AND BAILEY COUNTIES...
...AT 1149 PM CDT...THE SHERIFF IN MULESHOE REPORTED THAT FM 1760
FROM US 84 TO NEW MEXICO HAS BEEN CLOSED DUE TO FLOODING.
AT 1148 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE MODERATE TO LOCALLY HEAVY RAIN CONTINUING TO IMPACT THE
WARNING AREA. SHOWERS AND STRONG THUNDERSTORMS WILL PRODUCE
ADDITIONAL RAINFALL AMOUNTS OF ONE HALF TO ONE INCH THROUGH 115 AM.
EXCESSIVE RUNOFF FROM HEAVY RAINS WILL CAUSE FLASH FLOODING. DO NOT
DRIVE YOUR VEHICLE INTO AREAS WHERE WATER COVERS THE ROADWAY.
LAT...LON 3474 10256 3435 10254 3432 10256 3430 10263
3388 10262 3386 10298 3474 10300
$$
KW/JDVWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lubbock, TX wrote its last area forecast discussion before this flash flood warning went out at Mar 23, 3:43 PM CDT, 6 hours 28 minutes earlier.
Area forecast discussion, Mar 23, 3:43 PM CDT, 6 hours 28 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LUBBOCK TX 343 PM CDT FRI MAR 23 2007 .SHORT TERM... NO MAJOR CHANGES TO SHORT-TERM FCST. TSTMS RAPIDLY DEVELOPING ACROSS NM AS THAT AREA FEELS LIFT FROM APPROACHING UPPER-LOW. CLEARING LINE HAS PROGRESSED INTO THE CENTRAL CWA. 15Z SOUNDING FROM WTXM/KREE DID NOT SHOW MUCH CIN IN PLACE AND SUSPECT THAT 2-3000 J/KG OF ENERGY WILL BE ABLE TO BE REALIZED BY TSTM CELLS AS THEY ENTER THE CWA FROM THE WEST/SW. PROGGED DEEP-LAYER SHEAR IS SUFFICIENT FOR STORM ORGANIZATION/ROTATION AND MOST DERIVED INDICES INDICATE A HIGH PROBABILITY OF LARGE HAIL AND/OR HIGH WINDS ACROSS OUR WESTERN COUNTIES. ALSO HAVE TO CONSIDER THE TORNADO THREAT...LCLS ARE COMING UP ACROSS THE WEST AS T/TD SPREADS INCREASE...BUT LCL/LFC VALUES DO NOT APPEAR TO PRECLUDE TORNADOES. WITHOUT AN OBVIOUS PRE-EXISTING BOUNDARY TO WORK WITH WILL WATCH FOR ANY RIGHT-MOVING SUPERCELLS TO TAP INTO THE SR HELICITY WITH THE POTENTIAL FOR TORNADO DEVELOPMENT. TONIGHT...EXPECT AT LEAST ONE LARGE MCS TO MOVE NE ACROSS THE WESTERN CWA. GIVEN THE STRONG SE LLJ...THE HIGH PWATS AND THE POSSIBILITY OF REPEATED HEAVY RAIN OVER THE SAME AREA...FLASH FLOODING IS A THREAT...PLEASE SEE SECTION BELOW. THE COMPLEX OF STORMS WILL PROGRESS ACROSS THE CWA OVERNIGHT...BUT SHOULD LOSE INTENSITY AS IT OUTRUNS THE STRONGEST LIFT...AS UPPER-LOW EJECTS NE THROUGH E-NE NM. HAVE TRIMMED BACK POPS ACROSS THE SW COUNTIES LATER SAT MORN AS CURRENT INDICATIONS ARE THAT THERE WILL BE A FAIRLY SHARP BACK EDGE TO THE ACTIVITY AS IT SWINGS NE ACROSS THE CWA. THE REMAINDER OF SAT SHOULD BE BREEZY AND A PERIOD OF DRYING OUT AS A PACIFIC FRONT WORKS THROUGH MOST OF THE CWA BEFORE STALLING ACROSS THE SE. .LONG TERM... FIRST LOW EXPECTED TO CLEAR TO OUR NORTH LATE ON SATURDAY WITH DIMINISHING TREND IN THUNDERSTORMS AS PREVIOUSLY EXPECTED. MODELS HAVE TRENDED A BIT SLOWER AND STRONGER...HOWEVER...WITH THE FOLLOWING LOW EXPECTED TO MOVE OUT INTO SOUTHWEST TEXAS LATE ON SUNDAY. WE PREFER THE MORE CONSISTENT GFS WITH THUNDERSTORM CHANCES IMPROVING AGAIN DURING THE DAY SUNDAY BEFORE THIS SYSTEM...TOO... HEADS EAST LATE SUNDAY NIGHT. STILL SOME CONCERN FOR HEAVY PRECIPITATION THREAT...ALTHOUGH DEWPOINTS AND PRECIPITABLE WATER LEVELS DO NOT LOOK AS HIGH AS EARLY THIS WEEKEND. DRIER MORE ZONAL FLOW EXPECTED DURING THE COMING WEEK WITH NEXT WAVE FAIRLY SHARP BUT STILL LIKELY TO PASS TO OUR NORTH. THIS MAY SHARPEN UP DRY-LINE THUNDERSTORM THREAT EASTERN ZONES BY THE MIDDLE OF THE WEEK AS ALREADY INDICATED. MORE ZONAL FLOW TO FOLLOW WITH MODERATING TREND IN TEMPERATURES. MCQUEEN && .AVIATION... AFTER A PERIOD OF CLEARING AT KLBB THIS AFTERNOON...THUNDERSTORMS ARE EXPECTED TO MOVE INTO THE LUBBOCK AREA AROUND 00Z/7 PM...WITH THE GREATEST LIKELIHOOD OF STRONG TO SEVERE THUNDERSTORMS BETWEEN 00Z/7PM CDT AND 06Z/1 AM CDT AT KLBB. SOME OF THESE STORMS WILL BE CAPABLE OF PRODUCING SEVERE HAIL AND DAMAGING WINDS. PERIODS OF HEAVY RAIN MAY CONTINUE THROUGH EARLY SATURDAY MORNING...WITH A CLEARING TREND FROM THE WEST DURING THE DAY. .PRELIMINARY POINT TEMPS/POPS... FRIONA 50 67 49 69 48 / 90 30 30 30 10 TULIA 53 69 49 70 49 / 90 50 40 40 20 PLAINVIEW 53 70 51 68 50 / 90 50 30 50 20 LEVELLAND 54 70 53 68 51 / 90 40 20 60 20 LUBBOCK 56 71 54 68 52 / 80 50 30 60 30 BROWNFIELD 55 72 53 67 52 / 80 40 20 60 30 CHILDRESS 57 75 58 71 54 / 80 70 50 50 50 SPUR 58 73 57 68 53 / 80 60 40 60 50 ASPERMONT 59 74 58 67 56 / 70 60 50 60 50 && .LUB WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH THROUGH SATURDAY MORNING FOR THE FOLLOWING ZONES: TXZ021>024-027>029-033>035-039>041. && 33/05
Hazardous weather outlook, Mar 23, 3:57 PM CDT, 6 hours 14 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LUBBOCK TX 357 PM CDT FRI MAR 23 2007 TXZ021>044-242100- PARMER-CASTRO-SWISHER-BRISCOE-HALL-CHILDRESS-BAILEY-LAMB-HALE- FLOYD-MOTLEY-COTTLE-COCHRAN-HOCKLEY-LUBBOCK-CROSBY-DICKENS-KING- YOAKUM-TERRY-LYNN-GARZA-KENT-STONEWALL- 357 PM CDT FRI MAR 23 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE EXTREME SOUTHERN TEXAS PANHANDLE...SOUTH PLAINS AND ROLLING PLAINS. .DAY ONE...THIS EVENING AND TONIGHT CONVECTIVE SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS ARE EXPECTED TO DEVELOP WEST OF INTERSTATE 27 THIS EVENING AND INCREASE OVERNIGHT. SOME OF THE THUNDERSTORMS WILL BE SEVERE...CAPABLE OF PRODUCING DAMAGING WINDS AND LARGE HAIL. ISOLATED TORNADOES AND VERY LARGE HAIL WILL ALSO BE POSSIBLE. THE WESTERN SOUTH PLAINS AND SOUTHWESTERN PANHANDLE HAVE BEEN INCLUDED WITHIN A MODERATE RISK OF SEVERE THUNDERSTORMS...WHILE THE REMAINING AREA IS IN A SLIGHT RISK. FLOODING TRAINING OF SHOWERS AND THUNDERSTORMS WILL PRODUCE LOCALLY HEAVY RAINFALL FROM LATE THIS EVENING THROUGH EARLY SATURDAY. INITIALLY THE THREAT SHOULD BE CHIEFLY ACROSS THE NEW MEXICO BORDER COUNTIES AND THEN SLOWLY SPREAD EAST ACROSS THE WESTERN SOUTH PLAINS AND WEST-CENTRAL COUNTIES OF THE SRN PANHANDLE. WIDESPREAD RAINFALL TOTALS OF 1 TO 2 INCHES WITH LOCALIZED AMOUNTS UP TO 4 INCHES MAY CAUSE FLOODING. A FLASH FLOOD WATCH HAS BEEN ISSUED THROUGH 12Z/7 AM CDT/ SAT MORN. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY SEVERE THUNDERSTORMS WILL AGAIN BE POSSIBLE SATURDAY THROUGH SUNDAY...PRIMARILY EAST OF INTERSTATE 27. THESE STORMS COULD LEAD TO ISOLATED FLOODING PROBLEMS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS EXPECTED THIS EVENING AND MAY BE NEEDED OVERNIGHT.
In the hours before
Special weather statement, Mar 23, 6:22 PM CDT, 3 hours 49 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LUBBOCK TX 622 PM CDT FRI MAR 23 2007 TXZ027-033-039-240000- BAILEY TX-COCHRAN TX-YOAKUM TX- 622 PM CDT FRI MAR 23 2007 ...SIGNIFICANT WEATHER ALERT FOR STRONG THUNDERSTORM OVER YOAKUM... COCHRAN AND BAILEY COUNTIES... AT 620 PM CDT NATIONAL WEATHER SERVICE METEOROLOGISTS WERE MONITORING A TORNADIC THUNDERSTORM NEAR TATUM NEW MEXICO. THIS STORM IS MOVING NORTHEAST AT 30 MPH...AND IF IT REMAINS ON THIS TRACK AND INTENSITY...IT WILL BEGIN TO IMPACT PORTIONS OF WESTERN COCHRAN AND SOUTHWESTERN BAILEY COUNTIES BY 7 PM CDT. RESIDENTS IN AND NEAR BLEDSOE SHOULD PREPARE FOR SEVERE WEATHER IMPACTS. PERSONS IN THE PATH OF THIS STORM SHOULD CLOSELY MONITOR WEATHER RADIO OR OTHER MEDIA FOR OTHER UPDATES AND POSSIBLE WARNINGS. BE PREPARED TO TAKE ACTION IF A WARNING IS ISSUED.
Special weather statement, Mar 23, 6:56 PM CDT, 3 hours 15 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LUBBOCK TX 656 PM CDT FRI MAR 23 2007 TXZ027-033-240100- BAILEY TX-COCHRAN TX- 656 PM CDT FRI MAR 23 2007 ...SIGNIFICANT WEATHER ALERT FOR STRONG THUNDERSTORM OVER COCHRAN AND BAILEY COUNTIES... AT 652 PM CDT NATIONAL WEATHER SERVICE METEOROLOGISTS WERE MONITORING A TORNADIC THUNDERSTORM NEAR CROSSROADS NEW MEXICO MOVING NORTH- NORTHEAST AT 30 MPH. IF THIS STORM REMAINS ON THIS TRACK AND INTENSITY IT WILL BEGIN TO IMPACT PORTIONS OF NORTHWEST COCHRAN AND SOUTHWEST BAILEY COUNTIES BY 8 PM CDT. RESIDENTS IN AND NEAR GRIFFITH...GOODLAND AND BAILEYBORO SHOULD REMAIN ALERT FOR POSSIBLE WARNINGS AS THE STORM APPROACHES. PERSONS IN THE PATH OF THESE STORMS SHOULD CLOSELY MONITOR WEATHER RADIO OR OTHER MEDIA FOR OTHER UPDATES AND POSSIBLE WARNINGS. BE PREPARED TO TAKE ACTION IF A WARNING IS ISSUED.
Special weather statement, Mar 23, 8:25 PM CDT, 1 hour 46 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LUBBOCK TX 825 PM CDT FRI MAR 23 2007 TXZ021-240200- PARMER TX- 825 PM CDT FRI MAR 23 2007 ...SIGNIFICANT WEATHER ALERT FOR STRONG THUNDERSTORM OVER PARMER COUNTY... AT 824 PM CDT NATIONAL WEATHER SERVICE METEOROLOGISTS WERE MONITORING A TORNADIC THUNDERSTORM 10 MILES SOUTHWEST OF FARWELL NEAR THE STATE LINE. THE STORM WAS MOVING NORTH NORTHEAST AT 35 MPH. THIS TRACK WILL BRING THE THUNDERSTORM INTO SOUTHWEST PARMER COUNTY BY 845 PM. PERSONS IN THE PATH OF THESE STORMS SHOULD CLOSELY MONITOR WEATHER RADIO OR OTHER MEDIA FOR OTHER UPDATES AND POSSIBLE WARNINGS. BE PREPARED TO TAKE ACTION IF A WARNING IS ISSUED.
Local storm report, Mar 23, 9:11 PM CDT, 1 hour before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
911 PM CDT FRI MAR 23 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0905 PM TORNADO 3 S FARWELL 34.35N 103.03W
03/23/2007 PARMER TX BROADCAST MEDIA
RELAYED BY KLBK VIEWER. NO DETAILS KNOWN AT THIS TIME ON
DAMAGE.
&&
JDVLocal storm report, Mar 23, 9:41 PM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
941 PM CDT FRI MAR 23 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0925 PM HAIL LARIAT 34.33N 102.91W
03/23/2007 E0.75 INCH PARMER TX AMATEUR RADIO
&&
JDVSpecial weather statement, Mar 23, 10:06 PM CDT, 5 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LUBBOCK TX 1006 PM CDT FRI MAR 23 2007 TXZ027-033-039-240415- BAILEY TX-COCHRAN TX-YOAKUM TX- 1006 PM CDT FRI MAR 23 2007 ...SIGNIFICANT WEATHER ALERT FOR STRONG THUNDERSTORM OVER YOAKUM... COCHRAN AND BAILEY COUNTIES... AT 1004 PM CDT NATIONAL WEATHER SERVICE METEOROLOGISTS WERE MONITORING STRONG TO SEVERE THUNDERSTORMS CAPABLE OF PRODUCING ISOLATED TORNADOES IN SOUTHEAST NEW MEXICO. THESE STORMS WILL MOVE INTO THE SOUTHWESTERN AND WESTERN SOUTH PLAINS AROUND 11 PM. SOME LOCATIONS THAT MAY BE IMPACTED WILL INCLUDE DENVER CITY...PLAINS...MORTON AND MULESHOE. PERSONS IN THE PATH OF THESE STORMS SHOULD CLOSELY MONITOR WEATHER RADIO OR OTHER MEDIA FOR OTHER UPDATES AND POSSIBLE WARNINGS. BE PREPARED TO TAKE ACTION IF A WARNING IS ISSUED.
The office that day
Everything else NWS Lubbock, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 23, 7:43 PM CDT | Tornado Warning | LUB | Bailey | 62 min |
| Mar 23, 8:35 PM CDT | Tornado Warning | LUB | Parmer | 25 min |
| Mar 23, 8:57 PM CDT | Tornado Warning | LUB | Parmer | 33 min |
| Mar 23, 9:05 PM CDT | Tornado Warning | LUB | Bailey | 30 min |
| Mar 23, 9:24 PM CDT | Tornado Warning | LUB | Parmer | 66 min |
| Mar 23, 9:33 PM CDT | Severe Thunderstorm Warning | LUB | Bailey | 57 min |
| Mar 23, 10:30 PM CDT | Tornado Warning | LUB | Parmer | 30 min |
| Mar 23, 10:47 PM CDT | Severe Thunderstorm Warning | LUB | Cochran, Yoakum | 58 min |
| Mar 23, 10:51 PM CDT | Tornado Warning | LUB | Castro | 39 min |
| Mar 23, 11:10 PM CDT | Tornado Warning | LUB | Cochran | 35 min |
| Mar 23, 11:29 PM CDT | Tornado Warning | LUB | Bailey | 31 min |
| Mar 23, 11:44 PM CDT | Tornado Warning | LUB | Hockley, Lamb | 46 min |
| Mar 23, 11:47 PM CDT | Severe Thunderstorm Warning | LUB | Cochran | 28 min |
| Mar 24, 12:27 AM CDT | Severe Thunderstorm Warning | LUB | Lamb | 18 min |
| Mar 24, 12:54 AM CDT | Severe Thunderstorm Warning | LUB | Hale, Swisher | 36 min |
Nearby
Flash Flood Warnings in Texas, 2007Every flash flood warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.